# SDR UIEA2023022200170

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,196 hours, 16,014 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH O/B FORE FLAP FOUND DELAMINATION (50" TO O/B EDGE)( PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR.5A )
